Alexander Guterman

Department of Mathematics and Mechanics
Moscow State University

Fields of interest:

Transformations preserving matrix invariants, Tropical linear algebra and its applications

Recent publications:

M.V. Budrevich, A. Guterman,
Permanent has less zeros than determinant over finite fields.
American Mathematical Society, Contemporary Mathematics, 579, 2012, 33-42.

Ya. N. Shitov , A. Guterman,
Tropical patterns of matrices and Gondran-Minoux rank function.
Linear Algebra and its Applications, 437 (7), 2012, 1793-1811.

G. Dolinar, A. Guterman, B. Kuzma, M. Orel
On the Polya permanent problem over finite fields.
European J. of Combinatorics, 32, 2011, 116-132.

M. Akian, S. Gaubert, A. Guterman,
Matrix ranks and linear independence over tropical semirings.
American Mathematical Society, Contemporary Mathematics, 495, 2009, 1-33.

A. Guterman, B. Kuzma,
Preserving zeros of a polynomial.
Communications in Algebra, 37(11), 2009, 3801-3827.

A. Guterman,
Matrix invariants over semirings.
Handbook of Algebra, Elseiver, 6, 2009, 3-33